I feel bloated, my stomach seems hard, and I have pain in my stomach. Could this be from the lisinopril? At first, I thought it was something I ate, but it has continued for a few days.
You are not the only person experiencing problems of this sort w/this drug. I just answered a question from a gentleman that is taking it and has what he refers to as waist pain. He said he gets it in the morning when getting up and also whenever he bends over. I told him, more or less, the same thing the Maso told you and that is to get to your Dr. right away and find out why this is happening and I would not waste any time, as it does not sound like something you should be fooling around with. Just wanted you to know that you are not alone with the stomach problems and it is probably caused by the med, so go to Dr. and don't wait a month for an appt., you need to see someone now. Good luck.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2012 • 1 answer
Posted 16 Dec 2012 • 1 answer
Posted 29 Mar 2013 • 1 answer
Posted 21 Sep 2015 • 3 answers
Posted 30 Mar 2016 • 1 answer